# SDR SIMA20160318008

- Difficulty date: March 18, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 39,004 hours, 34,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE FRAME 75, SKIN CRACK BELOW STRINGER 2 AT FASTENER AREA, MARKED SETTINGS FREQ 400KHZ, ANGLE 131, H-71.0, V-81.0, LP FILTER 100, PROBE 100-500.  ACCOMPLISHED REPAIR TO RT AFT FUSELAGE FRAME 75, SKIN BELOW STRINGER 2 IAW ERS-EM-53MR-2034.  SEE WIPS & TASK FOR DETAILS.
